| Catalog Number |
5400200000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 6 events were reported for this quarter.Product return status: 6 devices were received.Additional information: 6 devices were not labeled for single-use.6 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 6 malfunction events in which the device was reportedly leaking.6 events had the problem identified during a non-clinical procedure.There was no patient involvement.
Event or Problem Description
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h6, h11, 6 previously reported events are included in this follow-up record.Product return status: 6 devices were received.